Twisted derived equivalences for affine schemes

Benjamin Antieau*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations

Abstract

We show how work of Rickard and Toën completely resolves the question of when two twisted affine schemes are derived equivalent.

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages7-12
Number of pages6
DOIs
StatePublished - 2017
Externally publishedYes

Publication series

NameProgress in Mathematics
Volume320
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

Keywords

  • Brauer groups and twisted derived equivalences

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Twisted derived equivalences for affine schemes'. Together they form a unique fingerprint.

Cite this